On the existence and uniqueness of extensions of semi-Hölder real-valued functions

Authors

  • Costică Mustăţa Tiberiu Popoviciu Institute of Numerical Analysis, Romania

DOI:

https://doi.org/10.33993/jnaat392-1032

Keywords:

extensions, semi-Lipschitz functions, semi-Hölder functions, best approximation, quasi-metric spaces
Abstract views: 288

Abstract

Not available.

Downloads

References

S. Cobzaş, Phelps type duality reuslts in best approximation, Rev. Anal. Numér. Théor. Approx., 31, no. 1., pp. 29-43, 2002, http://ictp.acad.ro/jnaat/journal/article/view/2002-vol31-no1-art5

J. Collins and J. Zimmer, An asymmetric Arzelā-Ascoli Theorem, Topology Appl., 154, no. 11, pp. 2312-2322, 2007. DOI: https://doi.org/10.1016/j.topol.2007.03.006

P. Flecther and W.F. Lindgren, Quasi-Uniform Spaces, Marcel Dekker, New York, 1982.

M.G. Krein and A.A. Nudel'man, The Markov Moment Problem and Extremum Problems, Nauka, Moscow 1973 (in Russian), English translation: American Mathematical Society, Providence, R.I., 1977.

E. Matouškova, Extensions of continuous and Lipschitz functions, Canad. Math. Bull., 43, no. 2, pp. 208-217, 2000, https://doi.org/10.4153/cmb-2000-028-0 DOI: https://doi.org/10.4153/CMB-2000-028-0

E.T. McShane, Extension of range of functions, Bull. Amer. Math. Soc., 40, pp. 837-842, 1934, https://doi.org/10.1090/s0002-9904-1934-05978-0 DOI: https://doi.org/10.1090/S0002-9904-1934-05978-0

A. Mennucci, On asymmetric distances, Tehnical report, Scuola Normale Superiore, Pisa, 2004.

C. Mustăţa, Best approximation and unique extension of Lipschitz functions, J. Approx. Theory, 19, no. 3, pp. 222-230, 1977. DOI: https://doi.org/10.1016/0021-9045(77)90053-3

C. Mustăţa, Extension of semi-Lipschitz functions on quasi-metric spaces, Rev. Anal. Numér. Théor. Approx., 30, no. 1, pp. 61-67, 2001, http://ictp.acad.ro/jnaat/journal/article/view/2001-vol30-no1-art8

C. Mustăţa, A Phelps type theorem for spaces with asymmetric norms, Bul. Ştiinţ. Univ. Baia Mare, Ser. B. Matematică-Informatică, 18, pp. 275-280, 2002.

C. Mustăţa, Extensions of semi-Hölder real valued functions on a quasi-metric space, Rev. Anal. Numér. Théor. Approx., 38, no. 2, pp. 164-169, 2009, http://ictp.acad.ro/jnaat/journal/article/view/2009-vol38-no2-art6

R.R. Phelps, Uniqueness of Hahn-Banach extension and unique best approximation, Trans. Numer. Math. Soc., 95, pp. 238-255, 1960, https://doi.org/10.1090/s0002-9947-1960-0113125-4 DOI: https://doi.org/10.1090/S0002-9947-1960-0113125-4

S. Romaguera and M. Sanchis, Semi-Lipschitz functions and best approximation in quasi-metric spaces, J. Approx. Theory, 103, pp. 292-301, 2000, https://doi.org/10.1006/jath.1999.3439 DOI: https://doi.org/10.1006/jath.1999.3439

S. Romaguera and M. Sanchis, Properties of the normed cone of semi-Lipschitz functions, Acta Math. Hungar, 108, nos. 1-2, pp. 55-70, 2005, https://doi.org/10.1007/s10474-005-0208-9 DOI: https://doi.org/10.1007/s10474-005-0208-9

J.H. Wells and L.R. Williams, Embeddings and Extensions in Analysis, Springer-Verlag, Berlin, 1975. DOI: https://doi.org/10.1007/978-3-642-66037-5

Downloads

Published

2010-08-01

Issue

Section

Articles

How to Cite

Mustăţa, C. (2010). On the existence and uniqueness of extensions of semi-Hölder real-valued functions. Rev. Anal. Numér. Théor. Approx., 39(2), 134-140. https://doi.org/10.33993/jnaat392-1032